Join Us

We are 224,976 members in 83 forums discussing 163,816 topics.

Help with Abbreviations

Topic: Numbness & tingling in hands and feet

Forum: Stage IV/Metastatic Breast Cancer, Open to All To Contribute —

Topics here are started by members with a Stage IV/Metastatic Breast Cancer diagnosis, but open to all members to contribute to discussions. Please note that there is a separate forum, Stage IV/Metastatic Breast Cancer ONLY, where topics are open only to those members.

Posted on: Mar 31, 2020 09:42AM

Dunger wrote:

Hello All!


I was wondering if anyone out there who is currently receiving Herceptin, Perjeta, Tamoxifen and XGeva is experiencing numbness in hands and feet. I was diagnosed with metastatic HER2+ breast cancer in December of 2015 and have been receiving this treatment combination ever since. I've been tolerating the treatment with little side effects except for numbness and tingling in my fingers/hands and toes/feet. I've brought this up to my medical oncologist numerous times and his response is always that he is surprised because that is not one of the side effects. Well if you go to the website for Perjeta, it lists numbness and tingling in hands and feet as one of the side effects. I feel like he just blows it off, so I asked to be referred to a neurologist to see if there was anything that might help relieve this. Anyway I was just curious if anyone else is having this problem.

Hope everyone is staying well out there amidst this 'craziness'!!


deb :)

Log in to post a reply

Page 1 of 1 (1 results)

Posts 1 (1 total)

Log in to post a reply

Mar 31, 2020 01:31PM Moderators wrote:

Hi Dunger,

We're so very sorry to hear you're experiencing this uncomfortable side effect, and we're sorry your doctor isn't listening to you! Hopefully a neurologist will have some insight for you.

In the meantime, you can see on the main Breastcancer.org site's Neuropathy side effect page that Perjeta is in fact listed as a possible cause for this pain and tingling you're experiencing. In addition, there are some tips on that page to help manage this effect, as well as a link to a Breastcancer.org podcast on managing neuropathy.

We hope this helps and that you find relief soon!

--The Mods

To send a Private Message to the Mods: community.breastcancer.org/mem...

Page 1 of 1 (1 results)